BibTeX record journals/adcm/HakopianV19

download as .bib file

@article{DBLP:journals/adcm/HakopianV19,
  author       = {Hakop A. Hakopian and
                  Vahagn Vardanyan},
  title        = {On a correction of a property of {GC} n sets},
  journal      = {Adv. Comput. Math.},
  volume       = {45},
  number       = {1},
  pages        = {311--325},
  year         = {2019},
  url          = {https://doi.org/10.1007/s10444-018-9618-4},
  doi          = {10.1007/S10444-018-9618-4},
  timestamp    = {Wed, 27 Feb 2019 18:48:53 +0100},
  biburl       = {https://dblp.org/rec/journals/adcm/HakopianV19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}